# SDR COMA0560575

- Difficulty date: October 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 17,950 hours, 16,885 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 00193H2901
- Condition: Cracked
- Location: Cockpit
- Part time: 13,290 hours, 11,970 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4993 - CO-PILOT WINDSHIELD CRACKED.  REPLACED WINDSHIELD.
